# SDR DXTA200400288

- Difficulty date: April 4, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N352QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600352
- Aircraft time: 7,808 hours, 6,281 cycles
- Engine: Pwa JT15D5
- Engine time: 7,769 hours, 6,258 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Out Of Rig
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FLAMED OUT AFTER DOING PREFLIGHT WING SPOILER CHECK. INSPECTED LEFT ENGINE CONTROLS AT FUEL CONTROL UNIT AND ACCOMPLISHED ENGINE POWER CONTROLS CHECK.  PERFORMED ADJUSTMENT AND RIGGING CHECK IAW CESSNA 560 MM CHAPTER 76-11-00 PG. 501 NO DISCREPANCIES NOTED.
